# SDR UPS97222126

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SLAT 5 CRACK ON RIB AT WS 464 SLAT STA 120.  CRACK APPROX .75 INCH LONG.  *S/D*  HFEC CARRIED OUT IAW NDT PT 6 51-00-00 FIG 4.  CRACK FOUND TO BE CONTAINED WITHIN FASTENER HOLE.  REPAIR CARRIED OUT IAW SRM 57-50-3 FIG 9.
